CSpace
boundednessofseveraloperatorsonmartingalespacesandthegeometryofbanachspaces
Liu PD(刘培德)1; Long RL(龙瑞麟)2
1992
Source Publicationchineseannalsofmathematicsseriesb
ISSN0252-9599
Volume000Issue:002Pages:167
AbstractThe aim of this paper is establishing some inequalities of several operators on Banach-space-valued martingales and using them to give some characterizations of geometrical properties of Banach spaces. In particular, the Φ-function nequalitities of sharp operators f_p~#, f_p~#, p-variation operators W_p, W_p and the martingale tranform operator T_v are discussed. It is proved that the boundedness of these operators characterizes the smoothness, convexity and UMD-property of Banach spaces.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/41075
Collection中国科学院数学与系统科学研究院
Affiliation1.武汉大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Liu PD,Long RL. boundednessofseveraloperatorsonmartingalespacesandthegeometryofbanachspaces[J]. chineseannalsofmathematicsseriesb,1992,000(002):167.
APA 刘培德,&龙瑞麟.(1992).boundednessofseveraloperatorsonmartingalespacesandthegeometryofbanachspaces.chineseannalsofmathematicsseriesb,000(002),167.
MLA 刘培德,et al."boundednessofseveraloperatorsonmartingalespacesandthegeometryofbanachspaces".chineseannalsofmathematicsseriesb 000.002(1992):167.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[刘培德]'s Articles
[龙瑞麟]'s Articles
Baidu academic
Similar articles in Baidu academic
[刘培德]'s Articles
[龙瑞麟]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[刘培德]'s Articles
[龙瑞麟]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.